Some inequalities for continuous functions of selfadjoint operators in hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities for continuous functions of selfadjoint operators in hilbert spaces. Acta Mathematica Vietnamica, 39 (3). 287 - 303. ISSN 0251-4184

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30310
DOI https://doi.org/10.1007/s40306-014-0061-4
Official URL http://link.springer.com/article/10.1007/s40306-01...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords bounded selfadjoint operator; Hilbert space; continuous function; Banach algebra; family of projections
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login